Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A compactification of the moduli space of polynomials


Authors: Masayo Fujimura and Masahiko Taniguchi
Journal: Proc. Amer. Math. Soc. 136 (2008), 3601-3609
MSC (2000): Primary 32G99; Secondary 37F10, 30C15
Published electronically: May 8, 2008
MathSciNet review: 2415044
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we introduce a compactification of the moduli space of polynomial maps with a fixed degree $ n (\geq 2)$ such that the map from it to $ \mathbb{P}^{n-1}(\mathbb{C})$ defined by using the elementary symmetric functions of multipliers at fixed points is a continuous surjection.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32G99, 37F10, 30C15

Retrieve articles in all journals with MSC (2000): 32G99, 37F10, 30C15


Additional Information

Masayo Fujimura
Affiliation: Department of Mathematics, National Defense Academy, Yokosuka 239-8686, Japan
Email: masayo@nda.ac.jp

Masahiko Taniguchi
Affiliation: Department of Mathematics, Nara Women’s University, Nara 630-8506, Japan
Email: tanig@cc.nara-wu.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09344-1
PII: S 0002-9939(08)09344-1
Received by editor(s): June 25, 2007
Received by editor(s) in revised form: September 3, 2007
Published electronically: May 8, 2008
Additional Notes: The second author is partially supported by Grand-in-Aid for Scientific Research 19540181.
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.